Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 1957016, 10 pages
http://dx.doi.org/10.1155/2016/1957016
Research Article

Optimal Reinsurance Design for Pareto Optimum: From the Perspective of Multiple Reinsurers

1Southwestern University of Finance and Economics, Chengdu, China
2Department of Actuary, China Continent Property & Casualty Insurance Company Ltd., Shanghai, China

Received 13 May 2016; Revised 25 August 2016; Accepted 30 August 2016

Academic Editor: Laura Gardini

Copyright © 2016 Xing Rong and Yunzhou Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Borch, “An attempt to determine the optimum amount of stop loss reinsurance,” in Proceedings of the in Transactions of the 16th International Congress of Actuaries, vol. 1, pp. 597–610, 1960.
  2. K. J. Arrow, “Uncertainty and the welfare economics of medical care,” American Economic Review, vol. 53, no. 5, pp. 941–973, 1963. View at Google Scholar
  3. A. Raviv, “The design of an optimal insurance policy,” American Economic Review, vol. 69, no. 1, pp. 84–96, 1979. View at Google Scholar
  4. G. Huberman, D. Mayers, and C. W. Smith Jr., “Optimal insurance policy in demnity schedules,” The Bell Journal of Economics, vol. 14, no. 2, pp. 415–426, 1983. View at Publisher · View at Google Scholar
  5. V. R. Young, “Optimal insurance under Wang's premium principle,” Insurance: Mathematics and Economics, vol. 25, no. 2, pp. 109–122, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  6. M. Kaluszka, “Optimal reinsurance under mean-variance premium principles,” Insurance: Mathematics and Economics, vol. 28, no. 1, pp. 61–67, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. M. Kaluszka and A. Okolewski, “An extension of Arrow's result on optimal reinsurance contract,” The Journal of Risk and Insurance, vol. 75, no. 2, pp. 275–288, 2008. View at Google Scholar
  8. J. Cai and K. S. Tan, “Optimal retention for a stop-loss reinsurance under the VaR and CTE risk measures,” ASTIN Bulletin, vol. 37, no. 1, pp. 93–112, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. J. Cai, K. S. Tan, C. Weng, and Y. Zhang, “Optimal reinsurance under VaR and CTE risk measures,” Insurance: Mathematics & Economics, vol. 43, no. 1, pp. 185–196, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. A. Balbás, B. Balbás, and A. Heras, “Optimal reinsurance with general risk measures,” Insurance: Mathematics and Economics, vol. 44, no. 3, pp. 374–384, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. K. S. Tan, C. Weng, and Y. Zhang, “VaR and CTE criteria for optimal quota-share and stop-loss reinsurance,” North American Actuarial Journal, vol. 13, no. 4, pp. 459–482, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. K. S. Tan, C. Weng, and Y. Zhang, “Optimality of general reinsurance contracts under CTE risk measure,” Insurance: Mathematics & Economics, vol. 49, no. 2, pp. 175–187, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. K. C. Cheung, “Optimal reinsurance revisited—a geometric approach,” ASTIN Bulletin, vol. 40, no. 1, pp. 221–239, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. Y. Chi and K. S. Tan, “Optimal reinsurance under VaR and CVaR risk measures: a simplified approach,” ASTIN Bulletin, vol. 41, no. 2, pp. 487–509, 2011. View at Google Scholar · View at MathSciNet
  15. Y. Chi and K. S. Tan, “Optimal reinsurance with general premium principles,” Insurance: Mathematics and Economics, vol. 52, no. 2, pp. 180–189, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. R. T. Marler and J. S. Arora, “Survey of multi-objective optimization methods for engineering,” Structural & Multidisciplinary Optimization, vol. 26, no. 6, pp. 369–395, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. F. B. Abdelaziz, B. Aouni, and R. E. Fayedh, “Multi-objective stochastic programming for portfolio selection,” European Journal of Operational Research, vol. 177, no. 3, pp. 1811–1823, 2007. View at Publisher · View at Google Scholar · View at Scopus
  18. G. G. Booth and W. Bessler, “Goal programming models for managing interest-rate risk,” Omega, vol. 17, no. 1, pp. 81–89, 1989. View at Publisher · View at Google Scholar · View at Scopus
  19. B. M. Wheeler and J. R. M. Russel, “Goal programming and agricultural planning,” Journal of the Operational Research Society, vol. 28, no. 1, pp. 21–32, 1977. View at Publisher · View at Google Scholar · View at Scopus
  20. L. N. Killough and T. L. Souders, “A goal programming model for public accounting firms,” Accounting Review, vol. 48, no. 2, pp. 268–279, 1973. View at Google Scholar
  21. C. Zopounidis, E. Galariotis, M. Doumpos, S. Sarri, and K. Andriosopoulos, “Multiple criteria decision aiding for finance: an updated bibliographic survey,” European Journal of Operational Research, vol. 247, no. 2, pp. 339–348, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. S. Wang, “Premium calculation by transforming the layer premium density,” ASTIN Bulletin, vol. 26, no. 1, pp. 71–92, 1996. View at Publisher · View at Google Scholar
  23. E. Jouini, W. Schachermayer, and N. Touzi, “Optimal risk sharing for law invariant monetary utility functions,” Mathematical Finance, vol. 18, no. 2, pp. 269–292, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. C. Burgert and L. Ruschendorf, “Allocation of risks and equilibrium in markets with finitely many traders,” Insurance: Mathematics and Economics, vol. 42, no. 1, pp. 177–188, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. J. Dhaene, S. Vanduffel, M. J. Goovaerts, R. Kaas, Q. Tang, and D. Vyncke, “Risk measures and comonotonicity: a review,” Stochastic Models, vol. 22, no. 4, pp. 573–606, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. J. Cai and W. Wei, “Optimal reinsurance with positively dependent risks,” Insurance: Mathematics & Economics, vol. 50, no. 1, pp. 57–63, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus